# SDR ASAA2022111840866

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 31,510 hours, 9,995 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P16
- Part serial: BECWB763
- Condition: Leaking
- Location: #2 Engine
- Part time: 31,539 hours, 10,006 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM #2 ENG. GROUNDED - YES. REPLACED #2 ENGINE HMU PER T/C N8473000, N8473001. LK AND OPS CK GOOD.
